# SDR IPXA10158999

- Difficulty date: March 17, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 10,621 hours, 6,922 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:10YR, MAIN CABIN NR 231KJ FLOORBOARD IS PUNCTURED AT UPPER SKIN.     FABBED FLOOR PANEL IAW UPS EO A300-5320-16407-D, APPX. B.
